# SDR REXA2016083001706

- Difficulty date: August 30, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 26,880 hours, 24,124 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 7050T7451
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF LT SIDE WINDSHIELD SIDE POST SUPPORT LOWER WEB FOUND ATTACH ANGLE CRACKED.  REPLACED THE ATTACH ANGLE IAW SRM 51-42-06 AND 51-40-11.
